Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 4, 2010, 3:46 PM MDT. It took effect at Apr 5, 2010, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2010, 3:46 PM MDT (21:46 UTC)
- In effect from
- Apr 5, 2010, 12:00 PM MDT
- Expired
- Apr 5, 2010, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:39 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 4, 2:39 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 239 PM MDT SUN APR 4 2010 .DISCUSSION... WIND...WIND AND MORE WIND ON THE WAY. IT IS DEFINITELY SPRING. WINDY OVER MUCH OF HE EASTERN PLAINS THIS PM BUT SPEEDS HAVE REMAINED BELOW ADVISORY LEVELS. THIS WILL NOT BE THE CASE MON AND TUE. WILL ISSUE WIDESPREAD WIND ADVISORIES AND HIGH WIND WARNINGS FOR MON AND WE WILL ISSUE A RED FLAG WARNING FOR ALL ZONES AS WELL. SEE WARNINGS ISSUED BY 400 PM FOR DETAILS. OTHER THAN THE WINDS OVER THE EAST IT HAS BEEN A FINE DAY WITH MILDER TEMPERATURES. TONIGHT WILL BE MOSTLY CLEAR WITH JUST SOME HIGH CLOUDS MOVING IN FROM THE W. THE STORM OVER THE PACIFIC NORTHWEST WILL MOVE INLAND MON AND PASS TO OUR N MON NIGHT INTO TUE...BUT WITH A MODERATE TROUGH SWINGING ACROSS THE STATE DURING THIS TIME. MAIN IMPACT WILL BE THE WIND. HIGHEST SPEEDS LIKELY OVER THE WESTERN AND CENTRAL MOUNTAINS AND THE EASTERN HIGH PLAINS. POTENTIAL EXISTS FOR SOME DAMAGING HIGH WIND GUSTS. PRECIPITATION WILL BE CONFINED TO AN ISOLATED SHOWER IN THE NORTHERN MOUNTAINS MON...WITH SOME EXPANSION MON NIGHT AND TUE. WINDS MAY NOT SUBSIDE MUCH MON NIGHT OVER THE HIGH TERRAIN OF THE CNTRL MOUNTAINS...AND HIGH WIND POTENTIAL MAY CONTINUE TUE OVER THE EASTERN PLAINS. TEMPS WILL BE MILD MON BUT A STRONG COLD FRONT MON NIGHT INTO TUE WILL DROP TEMPS SHARPLY ACROSS THE REGION. A SHORT WAVE WILL CLIP THE NE ON WED KEEPING TEMPS BELOW NORMAL ESPECIALLY IN THE E. WINDS WILL BE LESS BUT IT MAY STILL BE BREEZY IN THE NE. WARMER AND DRY CONDITIONS ARE EXPECTED THU THROUGH SAT WITH A REPRIEVE FROM THE WIND. THE NEXT STORM STILL SET TO AFFECT US LATE NEXT WEEKEND OR EARLY THE FOLLOWING WEEK. CHJ && .AVIATION... STRONG AND GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH SUNSET ACROSS MUCH OF THE AREA. THE STRONGEST WINDS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WERE GUSTS UP TO 40 KT WILL BE POSSIBLE. WIDESPREAD WINDY CONDITIONS WILL RETURN ON MONDAY BY EARLY AFTERNOON. GUSTS NEAR 50KT WILL BE LIKELY ACROSS PORTIONS OF WESTERN NEW MEXICO AS WELL AS ALONG AND EAST OF THE CENTRAL MTN CHAIN. GUSTS NEAR 45 KT WILL BE LIKELY ELSEWHERE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS EAST CENTRAL AND NORTHEAST NEW MEXICO THROUGH EARLY EVENING. WINDS GUSTS UP TO 45 MPH HAVE BEEN NOTED AT A FEW OBSERVING SITES THIS AFTERNOON INCLUDING LAS VEGAS AND TUCUMCARI. FAIR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT...BUT WILL DROP RATHER QUICKLY LATE MONDAY MORNING AS WINDS INCREASE AND TEMPERATURES WARM. A PACIFIC TROUGH WILL MOVE ACROSS THE STATE INCREASING WINDS ALOFT AND INDUCING A STRONG SFC LOW ACROSS SOUTHEAST COLORADO. WIDESPREAD WINDY CONDITIONS ARE EXPECTED AND SOME AREAS MAY SEE WIND GUSTS IN EXCESS OF 50 MPH. RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND LOW TEENS ARE EXPECTED ONCE AGAIN...THUS WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL AREAS BELOW SIGNIFICANT SNOWPACK. MAIN AREA OF CONCERN IN ZONE 102 IS ACROSS THE VALLEYS. WINDS WILL REMAIN QUITE BREEZY ACROSS THE HIGHER TERRAIN AS WELL AS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT. FAIR HUMIDITY RECOVERIES ARE EXPECTED ONCE AGAIN. THE PACIFIC TROUGH WILL BE SLOW TO EXIT THE STATE ON TUESDAY AND AS A COLD FRONT SWEEPS FROM WEST TO EAST...STRONG WINDS WILL RETURN ACROSS THE STATE. THOUGH TEMPERATURES WILL BE COOLER BEHIND THE FRONT...DAYTIME HUMIDITIES WILL STILL FALL INTO THE TEENS AND SINGLE DIGITS. AT THIS TIME...IT APPEARS WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ACROSS THE EASTERN PLAINS TUESDAY AFTERNOON. THEREFORE...WILL ISSUE A FIRE WEATHER WATCH FOR ZONES 103-104-107 AND 108. IT ALSO APPEARS AT LEAST AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FROM THE RIO GRANDE VALLEY WESTWARD...BUT CONFIDENCE THAT CRITICAL CONDITIONS WOULD LAST 3 HOURS OR MORE REMAINS LOW TO MODERATE. THUS...WILL HOLD OFF ON A WATCH FOR THESE AREAS AND LET THE NEXT SHIFT TAKE ANOTHER LOOK. THE BACK DOOR FRONT WILL ENTER THE EAST ON EARLY WEDNESDAY AND SLIDE THROUGH THE STATE DURING THE DAY. HIGH TEMPERATURES WILL BE BACK BELOW CLIMATOLOGICAL NORMALS. THOUGH HUMIDITIES WILL ONLY INCH SLIGHTLY UPWARD...WINDS WILL BE MUCH LIGHTER THAN MONDAY OR TUESDAY...THUS NO CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED. QUIET WEATHER WILL CONTINUE INTO LATE WEEK WITH LIGHTER WINDS AND GRADUALLY WARMING TEMPERATURES. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 67 32 48 / 5 10 20 10 DULCE........................... 27 68 27 51 / 5 10 30 30 CUBA............................ 26 68 27 55 / 0 5 10 5 GALLUP.......................... 33 64 29 49 / 0 5 10 10 EL MORRO........................ 27 68 29 49 / 0 0 5 5 GRANTS.......................... 32 68 31 53 / 0 5 5 5 QUEMADO......................... 30 72 30 56 / 0 0 0 0 GLENWOOD........................ 36 79 37 69 / 0 0 0 0 CHAMA........................... 24 64 23 43 / 5 10 30 30 LOS ALAMOS...................... 28 68 30 54 / 0 5 10 5 PECOS........................... 31 71 33 60 / 0 5 5 5 CERRO/QUESTA.................... 25 67 25 51 / 0 5 10 20 RED RIVER....................... 25 57 26 39 / 5 5 20 20 ANGEL FIRE...................... 24 63 25 44 / 0 5 20 10 TAOS............................ 30 63 29 45 / 0 5 10 10 ESPANOLA........................ 33 75 34 60 / 0 5 5 5 SANTA FE........................ 34 69 35 55 / 0 5 5 5 SANTA FE AIRPORT................ 34 69 35 52 / 0 5 5 5 ALBUQUERQUE FOOTHILLS........... 39 76 39 61 / 0 0 5 5 ALBUQUERQUE HEIGHTS............. 44 74 42 58 / 0 0 5 5 ALBUQUERQUE VALLEY.............. 37 79 37 64 / 0 0 5 5 ALBUQUERQUE WEST MESA........... 41 82 41 70 / 0 0 5 5 LOS LUNAS....................... 39 81 39 65 / 0 0 0 5 RIO RANCHO...................... 41 78 41 65 / 0 0 5 5 SOCORRO......................... 40 82 41 69 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 34 68 33 57 / 0 0 5 5 MORIARTY/ESTANCIA............... 34 73 37 58 / 0 0 5 5 CLINES CORNERS.................. 37 68 35 50 / 0 0 5 5 GRAN QUIVIRA.................... 37 79 38 66 / 0 0 0 5 CARRIZOZO....................... 41 79 39 69 / 0 0 0 0 RUIDOSO......................... 39 72 38 62 / 0 0 0 0 CAPULIN......................... 30 74 34 48 / 0 0 5 10 RATON........................... 30 73 33 54 / 0 5 10 10 LAS VEGAS....................... 36 69 35 50 / 0 5 5 5 CLAYTON......................... 41 81 41 60 / 0 0 5 5 ROY............................. 39 73 41 58 / 0 0 5 5 CONCHAS......................... 46 86 46 65 / 0 0 5 5 SANTA ROSA...................... 40 86 41 68 / 0 0 5 0 TUCUMCARI....................... 45 87 45 68 / 0 0 5 5 CLOVIS.......................... 44 84 44 72 / 0 0 5 5 PORTALES........................ 44 88 45 74 / 0 0 5 5 FORT SUMNER..................... 43 87 44 69 / 0 0 5 5 ROSWELL......................... 46 89 48 78 / 0 0 5 0 PICACHO......................... 44 86 43 75 / 0 0 5 0 ELK............................. 38 79 37 70 / 0 0 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM NOON TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ501-503-504-507-509>511-516>520-524-525. WIND ADVISORY FROM 1 PM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ530>540. HIGH WIND WARNING FROM NOON TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ502-505-506-508. HIGH WIND WARNING FROM 1 PM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ512>515-521>523-526>529. && 40/34
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN APR 4 2010 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT MOST OF THE AREA FROM THE CENTRAL MOUNTAIN CHAIN ON EAST IS UNDER A RED FLAG WARNING DUE TO WEST AND SOUTHWEST WINDS OF 20 TO 30 MPH AND LOW AFTERNOON HUMIDITY. PLEASE REFER TO THE LATEST WIND ADVISORY AND RED FLAG WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...SOUTHWEST THEN WEST WINDS WILL INCREASE MARKEDLY ACROSS CENTRAL AND NORTHERN NEW MEXICO WITH VERY LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED MONDAY...WHEN GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS MUCH OF THE FORECAST AREA. THE POTENTIAL EXISTS FOR GUSTS TO REACH 60 MPH OR BRIEFLY HIGHER MONDAY AFTERNOON ACROSS THE CENTRAL MOUNTAIN CHAIN...EAST CENTRAL PLAINS AND NORTHEAST PLAINS...AND PERHAPS NEAR AND WEST OF THE CONTINENTAL DIVIDE. TUESDAY WIND SPEEDS SHOULD BE A LITTLE LOWER...BUT WINDY CONDITIONS WILL LIKELY STILL BE THE RULE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:43 AM MDT | High Wind Watch | ABQ | 12 hr | |
| Apr 4, 3:59 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 15 hr |
| Apr 4, 3:36 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
| Apr 4, 3:36 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 29 hr |
| Apr 4, 3:46 PM MDT | High Wind Warning | ABQ | 52 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.